# SDR ASOA201803155096

- Difficulty date: March 15, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,101 hours, 22,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 FRAME IS CORRODED BETWEEN STRINGER 24R AND 25R. REPAIRED IAW REO 670-53-21-799 REV A DATED 2016-11-27 AND 670-53-21-1501.
